# SDR YV3R2019012200124

- Difficulty date: June 10, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Aircraft: N471AT
- Make and model: Robsin R22BETA
- Aircraft serial: 0737
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Riser
- Part number: A16923
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 61 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CYLINDER #3 RISER CRACKED AND BROKE.
